1 months post op, did I over filled with Restylane?

I had Restylane injects over a month ago into my tear troughs. However it actually worsened my appearance with two long ridges from the point of entry of the canula. I suspect that I have had too much product placed? Would I be entitled to a refund from the Dr, or would such a botched job stand up in a small claims court?

Doctor Answers 5

Tear Trough Injections

It appears from your photo that you had too much product placed or in the wrong area. I usually prefer BELOTERO or Restylane Silk for the delicate under eye area. I would have the product dissolved and. Insult a board certified dermatologist who has a great deal of experience with the tear trough area. 

Overfill?

The ridge you are seeing is definitely formed by the Restylane.  It not that there's too much but  it seems that it was placed in the wrong place.  You really need to fill the tear trough above the ridge and then would benefit from filler placed below the ridge in the flattened cheek area.  The best option at this time is to have it melted.  I would fu with your doctor to discuss your situation.  If you are still motivated to try to improve your your under eye area I would recommend seeing an oculoplastics specialist who has a lot of experience with injections.  This area needs very precise placement of product.  Hope you successfully get this resolved.  Good luck.

Katrinka L. Heher, MD
Boston Oculoplastic Surgeon
5.0 out of 5 stars 8 reviews

Maybe you actually need more everywhere

There are two ways to look at it.  Are you over corrected along the tear trough? Or are you under corrected all around the tear trough now? Only in person with an experienced injector can this determination be made. While of course the product can be dissolved, and you can start from scratch.  sometimes the better move is to fill around the corrected area. Talk to your doctor.  I am sure the doctor wants you to be happy.  

Adrian M. Guevara, MD
El Paso Dermatologist
5.0 out of 5 stars 1 review

Restylane in the tear trough

If you are unhappy with the result, speak to your doctor. The product can be dissolved with hyaluronidase.

Suzanne Kim Doud Galli, MD, PhD, FACS
Washington Facial Plastic Surgeon
5.0 out of 5 stars 6 reviews

One month after #restylane

It is hard to tell if you were overfilled without seeing those same photos before the procedure. I would always recommend speaking with the physician who performed the procedure initially if you are unhappy with the outcome. This feedback is very important from patients.

Best of luck

David Reinstadler, MD
Newport Beach Facial Plastic Surgeon
5.0 out of 5 stars 13 reviews

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.